Addiction Survivors

Notices

Reply
Unread 08-28-2016, 08:30 PM   #1
user73
Junior Member
 
Posts: 11
Default Scatter brained foggy mind

I posted about this a while back and I didn't get much of a response.
I now he ready anither post that listed similar symptoms.

Hiw many others experience the same symptoms?
I will quote the other post if it will let me.
user73 is offline   Reply With Quote
Unread 08-28-2016, 08:40 PM   #2
user73
Junior Member
 
Posts: 11
Default Other post I read

Default Nine years on SUBUTEX - side effects
I'm a fortysomething male with no health problems (otherwise)
non-smoker, infrequent and light drinker.
I'm on 4mg a day

All these indicate a permanent state unless mentioned otherwise

memory loss (short term)
recall ability is seriously impacted (I always got shit on the tip of my tongue, but I can't seem to access it)
high cognitive function seems impaired (I've lost a high-level job because of my underperformance)
sex drive is low
occasional inability to ejaculate (guess what, women aren't the only ones who fake it
inability to cry or have emotions
mild zombie state (due to the lack of emotions)
no sneezing, tearing up, yawning
glassy-eyed
self-stigma ("are people looking at me? yea, I think they're looking at me")
lack of confidence (though not sure that that's from subutex)
sub hangover, every goddamn morning (tired of this)
if I eat lots of popcorn while at the movies I'll nod off repeatedly

bout it
rogan is offline Report Post Reply With Quote Multi-Quote This Message Quick reply to this message
user73 is offline   Reply With Quote
Unread 08-29-2016, 06:20 AM   #3
NancyB
Administrator
 
Posts: 25,466
Default

Hi user73, here's your other post about it:
http://addictionsurvivors.org/vbulle...ad.php?t=30155

As for the post you quoted, he was actually addicted bupe - not taking it as prescribed and taking too much, going up and down on doses, up to 18mg a day. Which he did realize was one of the reasons he felt as he did. http://addictionsurvivors.org/vbulle...d.php?p=438858 It was a struggle for him to taper. So his main issue was too much bupe. He always felt better at a lower dose, but his addiction held him from staying low and tapering off.

That said, what dose are you taking and for how long have you been at that dose?

It could be your body telling you it's time for a reduction.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 07:27 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors